# SDR DALA2025060604309

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1005426) CORROSION ON INTERCOSTAL (2 E/AS) 141A8131-32/ 141A8131-17, STRAP (1 E/A)141A8131-24, CLIPS (3 E/AS) ON INTERCOSTAL 141A8131-32, TEE (3E/AS) ON INTERCOSTAL 141A8131-17, BTW BS=325.3 TO 294 AT E/E. INTERCOSTAL (2 E/AS) 141A8131-32/ 141A8131-17,CLIPS (2EAS) WITH N/P: 141A1352-25 AND 141A1352-26 AND CLIP WITH N/P: 141A1180-13 WERE REPLACED PER DWG 141A1352 REV A,DWG 141A8131 REV B , DWG 141A1180 REV B.
